IJPAM: Volume 79, No. 3 (2012)

NEW GRAMMIAN SOLUTIONS FOR
A VARIABLE-COEFFICIENT MKPI EQUATION

Yuanyuan Zhang
College of Science
China Three Gorges University
Yichang, Hubei, 443002, P.R. CHINA


Abstract. In this paper, Grammian solutions of a variable-coefficient mKPI equation are obtained by employing the bilinear formalism.

Received: October 17, 2011

AMS Subject Classification: 35Q53

Key Words and Phrases: Grammian solutions, variable-coefficient mKPI equation

Download paper from here.



Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2012
Volume: 79
Issue: 3